MathSciNet Relay Station
MathSciNet bibliographic data
MR986687 (90a:11026) 11B68 (05A19 12E10 33A25)
Clarke, Francis The universal von Staudt theorems. Trans. Amer. Math. Soc. 315 (1989), no. 2, 591–603.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement